# SDR EISA96259

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Misinstalled
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF SERVICE BULLETIN NR 727-2-008 ON MAIN CARGO DOOR FOUND WIRING TO NOT BE IN CONFORMITY WITH WIRING PRINT NR AE727-2-008.  REWIRED MCD PER AERONAUTICAL ENGINEERS PRINT NR 727-2-008 AND STC SA 179750.  (M)
